# SDR SWAA2022022339109

- Difficulty date: October 24, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF UPPER SURFACE L/H EDGE HAS VARIOUS SPOTS OF CORROSION. / ORIGINAL PANEL WORN BEYOND LIMITS REPLACED PANEL P/N 453A2610-20 ATAG: WN9347 AS REQUIRED. I.A.W. SRM 53-00-53-1A-1/ AIPC 25-52-10-19
